I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 3, PAGES 843-849
A. M. Popova
View as HTML View as gif image View as LaTeX source
In famous L. Fuchs' monograph about infinite abelian groups
the problem of description of groups of invertible elements of
associative rings with unit was formulated.
This article contains a part of solution of the problem for
any finitely generated matrix rings over the field of rational
The case of irreducible rings over
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: November 11, 1999